| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Volume 48 Number 1
Earlier issues
Volume 48 Number 3


Research articles

ScienceAsia 48 (2022): 813-822 |doi: 10.2306/scienceasia1513-1874.2022.108


Improved bounds for the Jensen gap with applications in information theory


Khurshid Ahmada, Muhammad Adil Khanb, Shahid Khanb, Yu-Ming Chuc,d,*

 
ABSTRACT:     In this article, we utilize strongly convex functions to improve some upper bounds of Jensen?s gap presented in [IEEE Access 8 (2020):98001?98008, Adv Differ Equ 2020 (2020):333]. This leads us towards the improvement of some existing results around various divergences, the Hermite-Hadamard and H?lder inequalities. We also demonstrate these improvements via numerical experiments. Moreover, some new results are established for the Zipf-Mandelbrot entropy

Download PDF

37 Downloads 50 Views


a Department of Statistics, Islamia College University, Peshawar 25000 Pakistan
b Department of Mathematics, University of Peshawar, Peshawar 25000 Pakistan
c Department of Mathematics, Huzhou University, Huzhou 313000 China
d Institute for Advanced Study Honoring Chen Jian Gong, Hangzhou Normal University, Hangzhou 311121 China

* Corresponding author, E-mail: chuyuming2005@126.com

Received 4 Nov 2020, Accepted 10 May 2022